Hi, I've posted in a few areas on this board since Jan or Feb of this year. My pcm refered me to a rheumy based on symptoms and labs. My symptoms are a leg rash (that is very itchy and will not go away), fatigue, losing hair, joint pain and stiffness (both hips, both shoulders, right hand), weight gain, headaches, palpitations, rapid heart beat and light sensitivity with my eyes. My pcm was pretty sure I had lupus, now the rheumy just says I have mild arthritis and put me on predinisone and naproxen and told me to come back in 30 days. The intern in the rheumys office was leaning towards a dx of lupus as well. I have been in prednisone for 3 weeks and naproxen for almost one week. I am miserable on the naproxen because it hasn't done anything for the pain and I was told to not take any other pain relievers. I am not thrilled being on prednisone- I am already overweight and am working hard trying to get weight off (not that that has been working).
Anyway, I picked up my labs from my pcm this morning I can't make heads or tails out of it. I had my first ANA on 11 Jan 07. It states: cytoplasmic staining present suggestive of anti-mitochndrial AB recommend follow up test for auto antibody panel, SCT
Ginigebeiyus tuter >=11:160 will automatically perform dsDNA
Speckled, Nuclear Matrix, few and Multiple Nuclear dots titers >=1:160 will automatically perform ENA
On 13 Feb 07I received a phone call from my pcm's nurse saying that I needed to come in right away for another blood draw. I said, it is a snow day and we are leaving on vacation the next day so I'll come in next week and she said no that I needed to come in right away. So in I went. These results read: performed by indrect fluorescent antibody MITO AB 1:320 H
Smooth Mus AB ,1:20
Parietal AB ,1:20
Can anyone help me?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?